Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to be pregnant, had IUD removed, 2 kids and 2 miscarriages. Feel weak, cramping, brown spotting. Is it normal ?

Yeah, I started my first period since july 2009 on the 7th. I have had two kids and two misscarriages before that. i am trying to get pregnant now and just got my iud out. But today i felt really weak and realized that i have brown blood in my panties. I am also cramping pretty bad. I don t know what i should do or if this is normal post mirena . i am normal pretty regular. i have 3-5 day periods and they are 28 days apart. thanks in advance.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Normally it takes minimum 5 to 6 months for cycles to get regular and fertility to return back after removing mirena implant.
Brownish discharge could be a your menstrual flow. not to worry.
If you get foul smelling discharge or abnormal white discharge need to consult a doctor, could be due to infection.

Hope this helps you.

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor